MAUDE Adverse Event Report: FORT METAL PLASTIC CO., LTD. DRIVE; RAISED TOILET SEAT

FORT METAL PLASTIC CO., LTD. DRIVE; RAISED TOILET SEAT
Model Number RTL12027RA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a raised toilet seat by an end users' wife, who reported that the locking mechanism on the front of the seat has cut her husband's leg on several occasions.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
RAISED TOILET SEAT
Manufacturer (Section D)
FORT METAL PLASTIC CO., LTD.
yi he civil affairs industrial
guongdong, guangdong 51602 3
CH  516023
MDR Report Key16724228
Report Number2438477-2023-00029
Device Sequence Number15445560
Product Code ILS
UDI-Device Identifier00822383246260
UDI-Public00822383246260
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2023
Report Date (Section F) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12027RA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/14/2023
Device Age8 YR
Date Report to Manufacturer04/19/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/12/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA04/12/2023